View Full Version : Random theory

03-22-2015, 04:23 PM
So ive been tryingn to figure this out.. I took propecia because I had slight temple recession on the right hairline. That side was always higher than the left side and the left side was a perfect widows peak. So anyway, used it and at the one year mark I had a stinging pain that occurred and my left side thinned out like 40% while the left hairline also receded BAD. This pain went on for 4 months while my hair just kept falling out and thinning..

I had this thought that maybe my body reacted and attacked the new receptors that are supposedly made from propecia causing inflammation and hairloss... My hair is really messed up now and I still take the drug (1 year 5 months).. I've been debating quitting it recently because I have the money for a transplant, but everyone says stay on it. My hair is worse on the drug and my scalp feels like sh** so I don't see the point. Bad thing is my hairline on that side keeps getting thinner and thinner with some mild itching on and behind it..

I never had any of this while on propecia so I really believe that it messed up my body in a way that accelerated mpb.